# SDR ASAA2019091330704

- Difficulty date: September 13, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 40,882 hours, 12,301 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Elastomer
- Part number: 3400018170
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472010 ON #2 ENGINE FOUND PLATFORM #18 MISSING THE ELASTOMER FROM ONE ENTIRE SIDE. GROUNDED - YES. REPLACED #2 ENGINE #18 PLATFORM REF TC 78472010.
